MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100

EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100
Model Number M4100
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Heart Problem (4454)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by the fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailalbe.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient in the wise-up registry study experienced significant left chest wall pain (8/10) beginning on the evening of the procedure and persisting overnight.Physical examination identified localized swelling and tenderness consistent with a hematoma, without active bleeding.Hemoglobin remained stable, with mild leukocytosis considered reactive to the recent procedure.Chest x-ray showed no pneumothorax or other acute complications.No additional information was provided.
 
Additional Manufacturer Narrative
The involved devices include model 3100 battery (s/n (b)(6)) and model 4100 transmitter (s/n (b)(6)).The battery and transmitter remain implanted and were not returned for evaluation; therefore, visual inspection and bench testing could not be performed.A review of device manufacturing and release records confirmed the devices met all specifications prior to distribution.No device malfunction or performance issue was identified.Hematoma is a known potential adverse event associated with surgical implantation procedures and is disclosed in the instructions for use.Based on the available information, the event is considered procedure-related.There is no evidence to suggest the wise crt system malfunctioned or contributed to the reported event.

Brand Name
WISE CRT SYSTEM
Common Device Name
M4100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key24254536
Report Number3013596742-2026-00006
Device Sequence Number8327170
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2026
Device Model NumberM4100
Device Lot NumberP250203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown